# SDR MASA200500365

- Difficulty date: May 17, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 11,151 hours, 13,480 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH FLT 6145 PHX TO SBA - THE PILOT RETURNED TO FIELD WITH THE NR 2 ENGINE OIL PRESSURE AT 35 PSI AND THE NR 2 OIL TEMP AT 157 DEGREES.  MAINTENANCE DRAINED AND RESERVICED THE NR 2 ENGINE OIL.
